Pacific Journal of Mathematics

Minimization of functions having Lipschitz continuous first partial derivatives.

Larry Armijo

Article information

Source
Pacific J. Math. Volume 16, Number 1 (1966), 1-3.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102995080

Zentralblatt MATH identifier
0202.46105

Mathematical Reviews number (MathSciNet)
MR0191071

Subjects
Primary: 65.10
Secondary: 65.30

Citation

Armijo, Larry. Minimization of functions having Lipschitz continuous first partial derivatives. Pacific J. Math. 16 (1966), no. 1, 1--3. http://projecteuclid.org/euclid.pjm/1102995080.


Export citation

References

  • [1] H. B. Curry, The method of steepest descent for nonlinear minimizationproblems, Quart. Appl. Math. 2 (1944), 258-263. '2. A. A. Goldstein, Cauchy's method of minimization,Numer. Math. 4 (2), (1962), 146-150.